Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ear numbness
Feb 8, 2008

I am 53 yrs. old and have been HIV+ for over 20 years. Currently on Lexiva, Norvir and Truvada. Viral load undectable, t cells 900+. Lately have numbness in my right ear as well as tightness in chest muscle. (feels like I have been working out, but have not). Could either of these symptoms be due to meds? Also, on flomax and detrol la.

Response from Dr. Henry

Localized symptoms as you describe would be unlikely due to a direct effect of one your HIV medications. Cold viruses can cause ear and chest problems as can a wide range of other conditions that may merit evaluation by your HIV or primary care specialist. KH



Previous
stoccrin side effects
Next
Lipodystrophy & Exercise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement